# SDR SWAA2022061515680

- Difficulty date: June 6, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT SCUFF PLATE CRACKED / [01] AFT CARGO DOOR SCUFF PLATE AFT CORNER SECTION WAS WELDED PER REF SRM 53-70-15-2R-1 AND BAC5975. WORK WAS ACCOMPLISHED BY OUTSIDE VENDOR JL WELDING;[02] INSTALLATION OF SCUFF PLATE WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD;[03] VERIFIED STEPS 1 AND 2;INSTALLATION OF SCUFF PLATE WILL BE ACCOMPLISHED ON TASK CARD TTG8Q004ALJD
